Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :30 Issue : 1 2003      Add To Cart                                                                    Download

Extremum of differentiable mappings in locally convex spaces

Auther : CHUAN-GAN HU AND GUANG-TAI DING

Department of Mathematics, Nankai University, Tianjin, 300071, P.R.China.

 E-mail: chuganhu@public1.tpt.tj.cn

ABSTRACT

In this paper, a special decomposition of a complex topological vector space is studied, a certain order structure in the above space is given, and minimum problems of differentiable mappings ate discussed iii the sense of an order structure.

2000 Mathematics Subject Classification: 46G20, 30G30, 49J35, 49J50

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law